# SDR ORJA98335

- Difficulty date: October 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53046
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Part number: MD081570003BL6
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - LEVEL 2 CORROSION NR 5 FLOORBOARD PANEL AFT PIT IS CORRODED.  FABBED NEW FLOOR PANEL FOR AFT PIT IAW DC9 SRM 51-10-2.  OK TO TREAT.  OK TO PRIME.  REF:  10260 N/R 1000-0146.  (X)
